| Catalog Number |
5450-800-307 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting confirmation if device is available.
Event or Problem Description
It was reported that during a cranial procedure, the tip broke in two.The procedure was not completed successfully as the device could not be used.No clinically significant delay, no adverse consequences, or no medical intervention were reported.
Additional Manufacturer Narrative
The quality investigation is complete.H3 other text : device not available for return.
Event or Problem Description